# SDR 20000613SH010

- Difficulty date: April 20, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N171L
- Make and model: Cessna 650
- Aircraft serial: 6500039
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 99141072
- Part serial: 213
- Condition: Failed
- Location: De-Fuel
- Part time: 7,544 hours
- Component part number: 61084
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CENTER POINT FUELING, ENCOUNTERED INTERMITTENT FUEL VENTING FROM RIGHT WING TIP.  DISCOVERED RIGHT FUEL PRE-CHECK WOULD NOT SHUT OFF FUEL TO RT WING.  SUBMITTER STATED THIS CONDITION HAD BEEN AN ONGOING INTERMITTENT PROBLEM.    REPLACED RT WING DE-FUEL VALVE AND CORRECTED THE CONDITION.  (X)
